# SDR DALA2023090607292

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2952681) CORROSION AT FWD CARGO BAY R/H ZEE CHANNEL HAS SEVERAL SPOTS OF CORROSIN FROM STA 500H-500L RBL 25 WL 152.5. REMOVED AND REPLACED FWD CARGO R/H ZEE CHANNEL STA. 500H-500L, RBL 25, WL 152.5 IAW B737 SRM 51-40-02-0G + DWG # 143A7500 AND 143A7505.
